# SDR CALA2021021900189

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 25,469 hours, 2,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: B7873330002
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16F EMERGENCY LT LENS FND MISSING REF TO NON-ROUTINE NR 9427051, SPEC NR B787-33-3-0002.  PERFORMED REPLACED SEAT 16F EMER LT AND INSTALLATION TEST NORMAL PER AMM 33-51-06-00A-520A & -720A REV.144. IDT BY TA627 V905344.
